Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 79, Issue 3, 2004
Metadata
 

Estimates on the growth of meromorphic solutions of linear differential equations
Yik-Man Chiang and Walter K. Hayman
pp. 451–470
Abstract | Full-Text PDF (204 KB) | Metadata

Hyperelliptic components of the moduli spaces of quadratic differentials with prescribed singularities
Erwan Lanneau
pp. 471–501
Abstract | Full-Text PDF (309 KB) | Metadata

On the Gabai-Eliashberg-Thurston Theorem
Ko Honda, William H. Kazez and Gordana Matić
pp. 502–515
Abstract | Full-Text PDF (197 KB) | Metadata

N-commutators
A. S. Dzhumadildaev
pp. 516–553
Abstract | Full-Text PDF (353 KB) | Metadata

Symplectic homology and periodic orbits near symplectic submanifolds
Kai Cieliebak, Viktor L. Ginzburg and Ely Kerman
pp. 554–581
Abstract | Full-Text PDF (279 KB) | Metadata

Combinatorics of rational singularities
Lê Dũng Tráng and Meral Tosun
pp. 582–604
Abstract | Full-Text PDF (248 KB) | Metadata

On the equation of degree 6
Corrado De Concini, Claudio Procesi and Mario Salvetti
pp. 605–617
Abstract | Full-Text PDF (173 KB) | Metadata

Rohlin's invariant and gauge theory, I. Homology 3-tori
Daniel Ruberman and Nikolai Saveliev
pp. 646
Abstract | Full-Text PDF (291 KB) | Metadata

On (-P P)-constant deformations of Gorenstein surface singularities
Tomohiro Okuma
pp. 647–658
Abstract | Full-Text PDF (181 KB) | Metadata